# SDR A6WA201442081

- Difficulty date: October 23, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 29,419 hours, 27,914 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF SELECTED GEAR UP & RECEIVED GEAR DISAGREE WARNING.  COMPLIED WITH QRH & MSG CLEARED.  GEAR EXTENDED NORMALLY ON EXTENSION.
